# SDR CALA2012041700270

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 41,962 hours, 15,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21A LOWER EMERGENCY EXT LENS MISSING.  INSTALLED NEW LENS COVER.  PERFORMED OPS & SECURITY CHECKED OK PER AMM 33-51-00 & IPC 33-51-01-16 ITEM 90.
